# SDR SWIA202265182

- Difficulty date: January 19, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 40,121 hours, 38,920 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FRAME AT FS394 HAS GOUGE DAMAGE ON TOPSIDE RADIUS OF THE UPPER FLANGE AT STR27 (MARKED).    (C-CHECK RO 3-25-22)   BLENDED FRAME AT FS394 UPPER FLANGE AT STR27 PER REF: CRJ-200 SRM 51-12-00, FOUND TO BE WITH IN LIMITS REF CRJ 200 SRM 53-00-00. RESTORED FINISH PER CRJ-200 SRM 51-25-16,
